Alert archive / Minnesota / Winter Weather Advisories in 2021

Winter Weather Advisory 6, NWS Twin Cities, MN

February 20, 20217 counties in Minnesota

NWS Twin Cities, MN issued this winter weather advisory at Feb 20, 2021, 3:34 AM CST for 7 counties in Minnesota. It took effect at Feb 21, 2021, 6:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 20, 2021, 3:34 AM CST (09:34 UTC)
In effect from
Feb 21, 2021, 6:00 AM CST
Expired
Feb 21, 2021, 6:00 PM CST
In force
12 hr
Issued by
NWS Twin Cities, MN

Counties Blue Earth County, MN, Faribault County, MN, Freeborn County, MN, Martin County, MN, Steele County, MN, Waseca County, MN, Watonwan County, MN

The radar

The Minneapolis radar (KMPX), 112 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 9.6 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2021-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2021-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1019 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

927 
WWUS43 KMPX 200934
WSWMPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
334 AM CST Sat Feb 20 2021

...ACCUMULATING SNOWFALL SUNDAY ALONG THE IOWA BORDER...

.A Winter Weather Advisory has been issued for Sunday between 6 AM
and 6 PM for areas of south central Minnesota. Two to four inches
of snow will occur for areas south of St. James, to Mankato, to
Owatonna, and then southward to the Iowa border. 

Light snow will begin early Sunday morning across northern Iowa, 
and spread northeast across south central Minnesota through Sunday
afternoon before tapering off. 

MNZ083>085-091>093-201800-
/O.NEW.KMPX.WW.Y.0006.210221T1200Z-210222T0000Z/
Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn-
Including the cities of Mankato, Waseca, Owatonna, Fairmont, 
Blue Earth, and Albert Lea
334 AM CST Sat Feb 20 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST
SUNDAY...

* WHAT...Snow expected. Total snow accumulations of 2 to 4 
  inches.

* WHERE...Portions of south central Minnesota.

* WHEN...From 6 AM to 6 PM CST Sunday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. Road conditions can also be found
at 511mn.org for Minnesota or 511wi.gov for Wisconsin.

&&

$$
8 follow-up statements
970 
WWUS43 KMPX 201750
WSWMPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
1150 AM CST Sat Feb 20 2021

...ACCUMULATING SNOWFALL SUNDAY ALONG THE IOWA BORDER...

.A Winter Weather Advisory has been issued for Sunday between
6 AM and 6 PM for areas of south central Minnesota. Two to four
inches of snow will occur for areas south of St. James, to
Mankato, to Owatonna, and then southward to the Iowa border.

Light snow will begin early Sunday morning across northern Iowa,
and spread northeast across south central Minnesota through
Sunday afternoon before tapering off.

MNZ083>085-091>093-210200-
/O.CON.KMPX.WW.Y.0006.210221T1200Z-210222T0000Z/
Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn-
Including the cities of Mankato, Waseca, Owatonna, Fairmont, 
Blue Earth, and Albert Lea
1150 AM CST Sat Feb 20 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM
CST SUNDAY...

* WHAT...Snow expected. Total snow accumulations of 2 to 4 
  inches.

* WHERE...Portions of south central Minnesota.

* WHEN...From 6 AM to 6 PM CST Sunday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. Road conditions can also be found
at 511mn.org for Minnesota or 511wi.gov for Wisconsin.

&&

$$

Borghoff
093 
WWUS43 KMPX 202059
WSWMPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
259 PM CST Sat Feb 20 2021

...ACCUMULATING SNOWFALL SUNDAY ALONG THE IOWA BORDER...

.A Winter Weather Advisory remains in effect for Sunday for parts
of south central Minnesota. Two to three inches of snow will 
occur for areas south of St. James, to Mankato and Owatonna.

Light snow will begin early Sunday morning across northern Iowa,
and spread northeast across south central Minnesota through
Sunday afternoon before tapering off.

MNZ083>085-091>093-210500-
/O.CON.KMPX.WW.Y.0006.210221T1200Z-210222T0000Z/
Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn-
Including the cities of Mankato, Waseca, Owatonna, Fairmont, 
Blue Earth, and Albert Lea
259 PM CST Sat Feb 20 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM
CST SUNDAY...

* WHAT...Snow expected. Total snow accumulations of 2 to 3 
  inches.

* WHERE...Portions of south central Minnesota.

* WHEN...From 6 AM to 6 PM CST Sunday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. Road conditions can also be found
at 511mn.org for Minnesota or 511wi.gov for Wisconsin.

&&

$$

Borghoff
941 
WWUS43 KMPX 210345
WSWMPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
945 PM CST Sat Feb 20 2021

...ACCUMULATING SNOWFALL SUNDAY ALONG THE IOWA BORDER...

.A Winter Weather Advisory remains in effect for Sunday for parts
of south central Minnesota. One to three inches of snow will 
fall for areas south of a line from St. James, to Mankato and 
Owatonna.

Light snow will begin early Sunday morning across northern Iowa,
and spread northeast across south central Minnesota through
Sunday afternoon before tapering off.

MNZ083>085-091>093-211145-
/O.CON.KMPX.WW.Y.0006.210221T1200Z-210222T0000Z/
Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn-
Including the cities of Mankato, Waseca, Owatonna, Fairmont, 
Blue Earth, and Albert Lea
945 PM CST Sat Feb 20 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM
CST SUNDAY...

* WHAT...Snow expected. Total snow accumulations of 1 to 3 
  inches.

* WHERE...Portions of south central Minnesota.

* WHEN...From 6 AM to 6 PM CST Sunday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. Road conditions can also be found
at 511mn.org for Minnesota or 511wi.gov for Wisconsin.

&&

$$
256 
WWUS43 KMPX 210825
WSWMPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
225 AM CST Sun Feb 21 2021

...SNOW DEVELOPING ALONG THE IOWA BORDER THIS MORNING...

.A Winter Weather Advisory remains in effect for today for parts 
of south central Minnesota. One to three inches of snow will fall 
for areas south of a line from Fairmont to Waseca, and Albert 
Lea. Heavier snowfall amounts will occur along the Iowa border, 
southeast of Albert Lea. 

Light snow will begin this morning across northern Iowa, and 
spread northeast across south central Minnesota through the
afternoon before tapering off.

MNZ083>085-210930-
/O.CAN.KMPX.WW.Y.0006.210221T1200Z-210222T0000Z/
Blue Earth-Waseca-Steele-
Including the cities of Mankato, Waseca, and Owatonna
225 AM CST Sun Feb 21 2021

...WINTER WEATHER ADVISORY IS CANCELLED...

Light snow is expected today but amounts will average around one 
inch. 

$$

MNZ091>093-211800-
/O.CON.KMPX.WW.Y.0006.210221T1200Z-210222T0000Z/
Martin-Faribault-Freeborn-
Including the cities of Fairmont, Blue Earth, and Albert Lea
225 AM CST Sun Feb 21 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 AM THIS
MORNING TO 6 PM CST THIS EVENING...

* WHAT...Snow expected. Total snow accumulations of 1 to 3 inches.
  Locally 4 inches southeast of Albert Lea. 

* WHERE...Portions of south central Minnesota.

* WHEN...From 6 AM to 6 PM CST Sunday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. Road conditions can also be found
at 511mn.org for Minnesota or 511wi.gov for Wisconsin.

&&

$$
730 
WWUS43 KMPX 211230
WSWMPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
630 AM CST Sun Feb 21 2021

...ACCUMULATING SNOW EXPECTED OVER FAR SOUTHERN MINNESOTA THROUGH
THIS AFTERNOON...

.A Winter Weather Advisory remains in effect for today for
Faribault, Freeborn and Martin Counties in southern Minnesota. 
Around 3 inches of snow will fall near the Interstate 90 corridor
with lesser amounts going north. Heavier snowfall amounts will 
occur along the Iowa border and southeast of Albert Lea.

Light snow will spread northeast across south central Minnesota 
through the afternoon before tapering off by this evening.

MNZ091>093-220000-
/O.CON.KMPX.WW.Y.0006.000000T0000Z-210222T0000Z/
Martin-Faribault-Freeborn-
Including the cities of Fairmont, Blue Earth, and Albert Lea
630 AM CST Sun Feb 21 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...Snow. Total snow accumulations of around 3 inches.
  Accumulations may reach 4 inches southeast of Albert Lea.

* WHERE...Faribault, Freeborn and Martin Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. Road conditions can also be found
at 511mn.org for Minnesota or 511wi.gov for Wisconsin.

&&

$$
554 
WWUS43 KMPX 211647
WSWMPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
1047 AM CST Sun Feb 21 2021

...ACCUMULATING SNOW EXPECTED OVER FAR SOUTHERN MINNESOTA THROUGH
THIS AFTERNOON...

.A Winter Weather Advisory remains in effect for today for
Faribault, Freeborn and Martin Counties in southern Minnesota.
Around 3 inches of snow will fall near the Interstate 90 corridor
with lesser amounts north. 

Light snow will spread northeast across south central Minnesota
through the afternoon before tapering off by this evening.

MNZ091>093-220000-
/O.CON.KMPX.WW.Y.0006.000000T0000Z-210222T0000Z/
Martin-Faribault-Freeborn-
Including the cities of Fairmont, Blue Earth, and Albert Lea
1047 AM CST Sun Feb 21 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...Snow. Additional snow accumulations of 2 to 3 inches.

* WHERE...Faribault, Freeborn and Martin Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. Road conditions can also be found
at 511mn.org for Minnesota or 511wi.gov for Wisconsin.

&&

$$

Borghoff
656 
WWUS43 KMPX 211850
WSWMPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
1250 PM CST Sun Feb 21 2021

...ACCUMULATING SNOW EXPECTED OVER SOUTHERN MINNESOTA THROUGH 
THIS AFTERNOON...

.A Winter Weather Advisory is in effect this afternoon for southern
Minnesota. Around 3 or 4 inches of snow are expected. Light snow
will taper off early this evening.

MNZ082>085-220000-
/O.EXA.KMPX.WW.Y.0006.000000T0000Z-210222T0000Z/
Watonwan-Blue Earth-Waseca-Steele-
Including the cities of St James, Mankato, Waseca, and Owatonna
1250 PM CST Sun Feb 21 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...Snow. Total snow accumulations of 3 to 4 inches.

* WHERE...Watonwan, Blue Earth, Waseca and Steele Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. Road conditions can also be found
at 511mn.org for Minnesota or 511wi.gov for Wisconsin.

&&

$$

MNZ091>093-220000-
/O.CON.KMPX.WW.Y.0006.000000T0000Z-210222T0000Z/
Martin-Faribault-Freeborn-
Including the cities of Fairmont, Blue Earth, and Albert Lea
1250 PM CST Sun Feb 21 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...Snow. Total snow accumulations of 3 to 4 inches.

* WHERE...Martin, Faribault and Freeborn Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. Road conditions can also be found
at 511mn.org for Minnesota or 511wi.gov for Wisconsin.

&&

$$

Borghoff
971 
WWUS43 KMPX 220012
WSWMPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
612 PM CST Sun Feb 21 2021

MNZ082>085-091>093-220115-
/O.EXP.KMPX.WW.Y.0006.000000T0000Z-210222T0000Z/
Watonwan-Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn-
Including the cities of St James, Mankato, Waseca, Owatonna, 
Fairmont, Blue Earth, and Albert Lea
612 PM CST Sun Feb 21 2021

...WINTER WEATHER ADVISORY HAS EXPIRED...

$$

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this winter weather advisory went out at Feb 20, 3:29 AM CST, 5 minutes earlier.

Area forecast discussion, Feb 20, 3:29 AM CST, 5 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
329 AM CST Sat Feb 20 2021

.SHORT TERM...(Today through Sunday)
Issued at 326 AM CST Sat Feb 20 2021

Very cool start this morning with many areas across Minnesota and
western Wisconsin near or below zero. Night-time RGB satellite
imagery indicated some dense fog that formed along the Minnesota/Iowa
border overnight, which is drifting slowly northward into far
southern Minnesota. Otherwise, most areas are clear with increasing
mid-level cloudiness moving across the Dakotas in response of
increasing warm air advection.

Little change in the forecast today with both mid-level and low-
level moisture increasing across the region. Plenty of morning
sunshine should allow a rapid rise in temperatures as mixing in the
boundary layer increases in advance of the storm later tonight.

A storm system moving onshore in northern California this morning
will combined with increasing moisture across the Upper Midwest later
this evening, to cause two areas of light snow to develop. The first
area will likely affect west-central/central Minnesota during the
pre-dawn hours Sunday with locally one half to one inch before it
tapers off by noon. The second area will be more organized as it
begins to tap deeper moisture from the south and stronger energy with
the northern California system, to produce a band of light snow
across far southern Minnesota Sunday morning. There is higher
confidence that the second area of snow will have higher water
content and lower SLR (Wetter Snow) as it moves across southern
Minnesota, and into parts of west central Wisconsin. The fast and
positively tilted short wave associated with the storm will lead to a
short period of light to moderate snowfall rates. The best chance of
higher snowfall totals will occur in areas along and south of a
Fairmont, Mankato, Red Wing, and Eau Claire Wisconsin line.

Impacts will be minimal with the exception along the Iowa border
where locally 3-4 inches will fall. HREF, GEFS and several of the
CAMS continue to support heavier snowfall totals in south
central/southeast Minnesota where better forcing, combined with some
banding possible with elevated CSI, especially south in Iowa. Either
way, an advisory will be issued where 3-4 inches will fall late
Sunday morning, into Sunday afternoon. Farther to the northwest of
the heavier snowfall totals, confidence is much lower on amounts and
there could be little or no snowfall as the snow ends over central
Minnesota and the secondary area of snow develops along the Iowa
border.

.LONG TERM...(Sunday night through Friday)
Issued at 326 AM CST Sat Feb 20 2021

Rather calm in terms of precipitation through the upcoming workweek
while confidence remains high on much warmer temperatures to start
the week followed by a return to near normal temperatures mid-to-
late week.

Increasing H5 heights combined with pronounced southerly flow on the
backside of the departing low pressure system from Sunday will
result in appreciable warm air advection across the Upper Midwest.
Despite flow aloft transitioning from NW to more zonal, which would
typically result in cooler temperatures behind the system, the
source region is more Pacific in nature rather than Canadian, and
strong jetting aloft is enabling the warmer air from the western
CONUS to be advected well eastward. Model consensus continues to
maintain highs into the upper 30s to mid 40s across the WFO MPX
coverage area for both Monday and Tuesday so there is virtually no
reason to think these temperatures cannot be realized. And, as has
been mentioned before, these warmer temperatures will likely
diminish the snowpack across the area.

Tuesday night looks to bring a low pressure system of western
Canadian nature across the northern Rockies and into the mid-
Mississippi River Valley. This surface feature then looks to be
followed by a weak mid-level disturbance Wednesday into Thursday,
potentially in conjunction with a longwave trough dropping south
from central Canada into the northern tier CONUS. Difficult to
discern what to make of these rather unimpressive features,
particularly since operational ECMWF/GFS/Canadian look to have
different scenarios with respect to moisture content, location and
QPF. At this point, consensus via NBM points at Tuesday night for
slight chance PoPs for the portion of the WFO MPX area north of I-94
but depending on the model, slight chance PoPs could just as easily
be carried into Tue, Wed and/or Thu. With poor model agreement and
fluctuating depictions, am opting to stick with NBM until a model
run dictates otherwise.

Going back to temperatures, the mid-to-latter portion of the period
will see cooler temperatures being advected into the region behind
the features passing through the region late Tuesday into Wednesday.
Nothing overly cold is expected as temperatures will only return to
more normal values for the rest of the week into the weekend.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 326 AM CST Sat Feb 20 2021

The main change for the next 6 hrs will occur across southern
Minnesota where a band of MVFR cigs moves northeast toward KMKT by
15z. KRWF will also be affected by this band between 15-16Z.
Otherwise, cigs should be VFR this afternoon before cigs begin to
lower and -SN develops. Between 06-12z, snow will spread
across central and southern Minnesota, with the best chance
of IFR at KRWF & KAXN, followed by KMKT by 09z. Winds will start
light from the south/southeast but increase during the day with
gusts of 15-20 kts in western Minnesota.

MSP...VFR cigs will develop by 18z with some SCT020 possible.
Otherwise, the worst conditions will occur after 9z, with 12-18z
likely having periods of -SN with IFR/MVFR cigs/vsbys.

/OUTLOOK FOR KMSP/
Mon...VFR. Wind SW 10-15kts.
Tue...VFR. Wind W 5-10 kts.
Wed...VFR. Wind NW 10 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Winter Weather Advisory from 6 AM to 6 PM CST Sunday for Blue Earth-
     Faribault-Freeborn-Martin-Steele-Waseca.

WI...None.
&&

SHORT TERM...JLT
LONG TERM...JPC
AVIATION...JLT
Hazardous weather outlook, Feb 20, 3:30 AM CST, 4 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
330 AM CST Sat Feb 20 2021

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
210930-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
330 AM CST Sat Feb 20 2021

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Today and Tonight.

An Air Quality Alert remains in effect through tonight for
portions of east central Minnesota through west central Wisconsin,
including the entire Twin Cities metro region. Please refer to the
Minnesota Pollution Control Agency and Wisconsin Department of
Natural Resources for additional information.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

An Air Quality Alert remains in effect into Sunday afternoon for
portions of east central Minnesota through west central Wisconsin,
including the entire Twin Cities metro region. Please refer to the
Minnesota Pollution Control Agency and Wisconsin Department of
Natural Resources for additional information.

Accumulating snow is likely late Saturday night through Sunday
afternoon across the entire coverage area. Total accumulations
will range from 1 to 4 inches, with the highest totals south of a
line from Darfur to Mankato to Lake City Minnesota. A Winter
Weather Advisory is in effect for portions of southern Minnesota
Sunday.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will not be needed through tonight but
snowfall reports would be appreciated on Sunday.

JPC

Nearby

Winter Weather Advisories in Minnesota, 2021Every winter weather advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.